# SDR DALA2025103007943

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 WEAR FIXED BUSHING ON HINGE FITTING 4 ON LH ELEVATOR (2 EA). CORRECTIVE ACTION: REPAIRED O/B LUG AND REPLACED BUSHING ON I/B LUG ON HINGE FITTING #4 AT LH ELEVATOR AS PER A319 SRM 55-26-41-300-005. (127882).
